Laboratoire de Mathématiques de Besançon - UMR 6623 CNRS
UFC
CNRS


Accueil > Pages web personnelles > Dupaix Cédric > Publications

Publications

par Dupaix Cédric - publié le , mis à jour le

R.I.C.L - C.R.A.S

[1] F. Abergel et C. Dupaix
Existence of smooth stationary interfaces for Marangoni type flow
Nonlinear Anal. 27 (1996), no. 11, 1329—1350.

[2] C. Dupaix et D. Hilhorst
A singularly perturbed phase field model : upper-semicontinuity of the attractor
Nonlinear analysis and applications (Warsaw, 1994), 101—112, GAKUTO Internat. Ser. Math. Sci. Appl., 7, Gakkotosho, Tokyo, 1996.

[3] C. Dupaix, D. Hilhorst et Ph. Laurençot,
Upper-semicontinuity of the attractor for a singularly perturbed phase field model
Adv. Math. Sci. Appl. 8 (1998), no. 1, 115—143.

[4] C. Dupaix, D. Hilorst et I. Kostin
The viscous Cahn-Hilliard equation as a limit of the phase field model : lower semicontinuity of the attractor
J. Dynam. Differential Equations 11 (1999), no. 2, 333—353.

[5] C. Dupaix
A singularly perturbed phase field model with a logarithmic nonlinearity
Nonlinear Anal. 41 (2000), no. 5-6, Ser. A : Theory Methods, 725—744.

[6] F. Ammar-Khodja, A. Benabdallah, C. Dupaix et I.N. Kostin
Controllability to the trajectories of phase-field models by one control force
SIAM J. Control Optim. 42 (2003), no. 5, 1661—1680 (electronic).

[7] F. Ammar-Khodja, A. Benabdallah, C. Dupaix et I.N. Kostin
Null-controllability of some systems of parabolic type by one control force
ESAIM Control Optim. Calc. Var. 11 (2005), no. 3, 426—448 (electronic).

[8] F. Ammar-Khodja, A. Benabdallah et C. Dupaix
Null-controllability of some reaction-diffusion systems with one control force
J. Math. Anal. Appl. 320 (2006), no. 2, 928—943.

[9] F. Ammar-Khodja, A. Benabdallah, C. Dupaix et M. Gonzalez-Burgos
Controllability for a class of reaction-diffusion systems : the generalized Kalman’s condition
C.R. Acad. Sci. Paris, Ser. I 345 (2007), 543—548.

[10] F. Ammar-Khodja, A. Benabdallah, C. Dupaix et M. Gonzalez-Burgos
A Kalman rank condition for the localized distributed controllability of a class of linear parabolic systems
J. Evol. Equ. 9 (2009), no. 2, 267-291.

[11] F. Ammar-Khodja, A. Benabdallah, C. Dupaix et M. Gonzalez-Burgos
A generalization of the Kalman rank condition for time-dependent coupled linear parabolic systems
Diff. Equ. and Appl. 1 (2009), no. 3, 427-457.

[12] F. Ammar-Khodja, C. Bouzidi, C. Dupaix et L. Maniar
Null controllability of retarded parabolic equations
Math. Control Relat. Fields 4 (2014), no. 1, 1-15.

PREPUBLICATIONS - RAPPORTS

[R1] C. Dupaix, D. Hilhorst et J.F. Scheid
On a dissolution-growth problem with surface tension : a numerical study
prépublication 94-61 de l’Université d’Orsay.

[R2] K. Bouras, C. Dupaix, D. Hilhorst et J.F. Scheid
A numerical study of Hele-Shaw and Muskat problems
(1998).

[R3] C. Dupaix, D. Hilhorst et M. Mimura
A finite volume method for reaction-diffusion systems arising in biology : convergence and numerical simulations
(2005).